MathSciNet Relay Station
MathSciNet bibliographic data
MR1743146 (2000m:53069) 53C30 (53C25)
Sakane, Y. Homogeneous Einstein metrics on flag manifolds. Towards 100 years after Sophus Lie (Kazan, 1998). Lobachevskii J. Math. 4 (1999), 71–87 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement